# SDR SWAA2025052773939

- Difficulty date: May 21, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N919WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36625
- Aircraft time: 55,122 hours, 33,152 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Zone 500 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AN AREA OF DELAMINATION ON #4 SPOILER<[01] OK TO INSTALL #4 SPOILER (RII);[02] R/R #4 FLIGHT SPOILER IAW AMM 27-61-11 RIG CHECK REQUIRED.;[03] VERIFIED R & R OF #4 FLIGHT SPOILER IAW AMM 27-61-11 (RII) IN C/A #2;[04] RIG AND OPS CHECKED GOOD ON #4 FLIGHT SPOILER IAW AMM 27-61-00;[05] RIG AND OPS CHECKED GOOD ON #4 FLIGHT SPOILER IAW AMM 27-61-00. RII INSPECTION C/W.
